Transfinite diameter and the resultant

Laura DeMarco*, Robert Rumely

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove a formula for the Fekete-Leja transfinite diameter of the pullback of a set E N by a regular polynomial map F, expressing it in terms of the resultant of the leading part of F and the transfinite diameter of E. We also establish the nonarchimedean analogue of this formula. A key step in the proof is a formula for the transfinite diameter of the filled Julia set of F.

Original languageEnglish (US)
Pages (from-to)145-161
Number of pages17
JournalJournal fur die Reine und Angewandte Mathematik
Issue number611
DOIs
StatePublished - Oct 26 2007

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Transfinite diameter and the resultant'. Together they form a unique fingerprint.

Cite this